MathSciNet Relay Station
MathSciNet bibliographic data
MR301748 (46 #903) 57D45 (58C25)
Gromov, M. L.; Èliašberg, Ja. M. Elimination of singularities of smooth mappings. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), 600–626.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement